Numerical Solution of Problems in Incompressible Finite Elasticity by Augmented Lagrangian Methods - 1. Two-Dimensional and Axisymmetric Problems

Roland GLOWINSKI*, P. Le Tallec

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)

Abstract

A new approach to equilibrium problems in incompressible finite elasticity is discussed. This approach, which is based on the use of a convenient augmented Lagrangian functional, leads to a family of iterative methods which seem very effective for solving this type of elasticity problems once they have been approximated by appropriate finite element methods. The possiblities of the above methods are illustrated by the numerical solution of several problems in two-dimensional and axisymmetric geometries; comparisons with available analytical results are also presented.

Original languageEnglish
Pages (from-to)400-429
Number of pages30
JournalSIAM Journal on Applied Mathematics
Volume42
Issue number2
DOIs
Publication statusPublished - 1982

Scopus Subject Areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Numerical Solution of Problems in Incompressible Finite Elasticity by Augmented Lagrangian Methods - 1. Two-Dimensional and Axisymmetric Problems'. Together they form a unique fingerprint.

Cite this